# SDR YENA202301060012

- Difficulty date: December 24, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 22,406 hours, 7,357 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9301005001
- Part serial: RP05669
- Condition: Failed
- Location: Wx System
- Part time: 10,594 hours, 3,461 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1220, MIA-BOS. (AIRCRAFT DIVERTED TO JFK) ' WXR OFF AND WILL NOT TURN ON; REMOVED AND REPLACED WX RADAR TRANSCEIVER (1SQ1) PER AMM 34-41-33. BITE TEST OF WX RADAR 1. TEST OF WX RADAR. TEST OK. A/C OK TO CONTINUE.'
